Pelczar, A.. "On the invariant points of a transformation." Annales Polonici Mathematici 11.2 (1961): 199-202. <http://eudml.org/doc/208169>.
@article{Pelczar1961, author = {Pelczar, A.}, journal = {Annales Polonici Mathematici}, keywords = {lattices, rings, fields}, language = {eng}, number = {2}, pages = {199-202}, title = {On the invariant points of a transformation}, url = {http://eudml.org/doc/208169}, volume = {11}, year = {1961}, }
TY - JOUR AU - Pelczar, A. TI - On the invariant points of a transformation JO - Annales Polonici Mathematici PY - 1961 VL - 11 IS - 2 SP - 199 EP - 202 LA - eng KW - lattices, rings, fields UR - http://eudml.org/doc/208169 ER -